MAUDE Adverse Event Report: ZIMVIE US CORP LLC IMPLANT MOUNT 3.4MMD X 15MML; DENTAL IMPLANT MOUNT

ZIMVIE US CORP LLC IMPLANT MOUNT 3.4MMD X 15MML; DENTAL IMPLANT MOUNT
Catalog Number MMC15
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4) customer has indicated that the product is in process of being returned to zimvie for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the mount would not disengage from the implant.The doctor had another mount and implant available and was able to finish the procedure with no problems for the patient.

Brand Name
IMPLANT MOUNT 3.4MMD X 15MML
Common Device Name
DENTAL IMPLANT MOUNT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key25191214
Report Number0001038806-2026-02736
Device Sequence Number16059225
Product Code NDP
UDI-Device Identifier00844868010302
UDI-Public(01)00844868010302(17)350202(10)1295596
Combination Product (Y/N)N
Initial Reporter CountryAR
PMA/510(K) Number
EXEMPT
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMMC15
Device Lot Number1295596
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/15/2026
Supplement Report FDA Received Date07/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/04/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
XFOSM385, OSSEOTITE® 2 IMPLANT 3.25 X 8.5MM
Patient SexUnknown
Patient EthnicityNon Hispanic